# SDR AWXA200600549

- Difficulty date: March 23, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC 4 CHECK DISCOVERED CORROSION ON PIN AT THE INBOARD POSITION CENTER HINGE NR 2 SPOILER, RIGHT WING.  MX R & R INBOARD PIN, CENTER HINGE SPOILER NR 2, RT WING.
